Risk premia on foreign exchange: a direct approach
Kyung-Chun Mun and
George Emir Morgan
Journal of Multinational Financial Management, 2003, vol. 13, issue 3, 231-250
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S1042-444X(02)00053-1
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mulfin:v:13:y:2003:i:3:p:231-250
Access Statistics for this article
Journal of Multinational Financial Management is currently edited by I. Mathur and G. G. Booth
More articles in Journal of Multinational Financial Management from Elsevier
Bibliographic data for series maintained by Catherine Liu ().